# SDR ASAA12511623

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,659 hours, 5,273 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" DISPLAYED IN BOTH FMC CDU'S.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE. NORMAL OPS RESTORED.
